Title of article
The symmetric strong moment problem
Author/Authors
Common، نويسنده , , A.K. and McCabe، نويسنده , , J.H.، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1996
Pages
15
From page
327
To page
341
Abstract
Sequences of polynomials that occur as denominators in the two point Paté table for two series expansions are considered in the special case when the series coefficients are solutions of a strong symmetric Stieltjes moment problem. The continued fractions whose convergents generate these polynomials as denominators are presented, together with determinant representations for the polynomials and the continued fraction coefficients. The log-normal distribution is used as an example.
Keywords
Padé approximants , symmetric distributions , Continued fractions
Journal title
Journal of Computational and Applied Mathematics
Serial Year
1996
Journal title
Journal of Computational and Applied Mathematics
Record number
1546928
Link To Document